Side effects from hGH - AnabolicMinds.com

Side effects from hGH

  1. New Member
    joeyg's Avatar
    Join Date
    May 2005
    Age
    32
    Posts
    140
    Rep Power
    185

    Reputation

    Side effects from hGH


    I have been on hGH for over a month now. I have been taking 2 IU/day 5/2 although I did take 4 IUs for two weeks. My side effects are: (i) hair and nails are growing faster than usual, (ii) have a hard time making a fist (my joints ache a bit), and (iii) my jaw feels the same way as my hands -- when I clinch my jaw, I feel the pressure building up inside my ears.

    Are these serious? I reckon they are from the fluid retention caused by gH. Will they go away with time or should I be worried? Other than that, I'm fine. No real positives re: strength/fat loss but it's way too early for that.

    Thanks for your help, bros.

    J.

  2. Bananas
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Rep Power
    5550

    Reputation

    Quote Originally Posted by joeyg
    I have been on hGH for over a month now. I have been taking 2 IU/day 5/2 although I did take 4 IUs for two weeks. My side effects are: (i) hair and nails are growing faster than usual, (ii) have a hard time making a fist (my joints ache a bit), and (iii) my jaw feels the same way as my hands -- when I clinch my jaw, I feel the pressure building up inside my ears.

    Are these serious? I reckon they are from the fluid retention caused by gH. Will they go away with time or should I be worried? Other than that, I'm fine. No real positives re: strength/fat loss but it's way too early for that.

    Thanks for your help, bros.

    J.
    Any takers...sounds kinda early to be feeling any sides?? imo
  3. Registered User
    Jason Pegg's Avatar
    Join Date
    Oct 2006
    Posts
    250
    Rep Power
    222

    Reputation

    Quote Originally Posted by TripDog
    Any takers...sounds kinda early to be feeling any sides?? imo
    I think its just from the fluid retention. Im definitely no expert in this arena though.

    Jason
    •   
       

  4. New Member
    drumirvin's Avatar
    Join Date
    Dec 2004
    Age
    41
    Posts
    69
    Rep Power
    154

    Reputation

    It does seem a little early for sides but he did have two weeks at 4 IU's a day. I would lean more towards 2 iu's the first week and ramping the dose up as the weeks progressed. I use GH three times a week at a higher dose though, to alleviate any sides. JoeyG are you running any other compounds with the gh? At the dose you are doing (2iu's) I highly doubt you will see much in the ways of increased muscle and forget about strength increase...growth don't work like that. (Unless you are synergistically using Igf/slin/t3,t4 with test) Than the strength and mass shall come. You are more playing with fatloss dosages and well-being dosages,....which is fine...just call it what it is. I usually get retention at 4 iu's and really feel it at 5 or 6 depending on what brand. Serostim kicks my azz at higher dosages. So does "real" humatrope (if I can ever find it). Jin and Gensci....don't beat me up to much...just my three cents worth
  5. Registered User
    Ubiquitous's Avatar
    Stats
    6'3"  231 lbs.
    Join Date
    Mar 2005
    Age
    36
    Posts
    3,462
    Rep Power
    1848

    Reputation

    drumirvin, your 3X week protocol, is that with IGF/Slin? many are starting to follow that trend. Seems like a winner.
  6. Board Supporter
    jcam222's Avatar
    Stats
    6'3"  215 lbs.
    Join Date
    Dec 2003
    Age
    52
    Posts
    631
    Rep Power
    447

    Reputation

    I cannot imagine that in that short duration there would be much to worry about. The symptoms you describe are pretty normal for many when just starting GH. Some are more sensitive that others....or even more sensitive to certain kinds. I for example get all of the symtoms you describe for a few weeks if I use Nutroipin AQ. I dont get any of them using Genotropin Miniquicks. llol almost has me wondering about the quality. If anything if it persists I would recommend you just back the dose down some or go EOD until symptoms disappear and then work yoru way back up.
  7. New Member
    drumirvin's Avatar
    Join Date
    Dec 2004
    Age
    41
    Posts
    69
    Rep Power
    154

    Reputation

    Ubi...Yeah I am using slin as well. I am experimenting with the whole wednesday only slin thing that I have read about and can't seem to find the link to. It bascially keeps your slin on wed 10 iu's every four hours...do not try this at home kids...I feel so much better by doing the gh this way...my wrist feel so much better as well as the bloat seems to have gone down. Mon-Wed-Fri at 30 iu's for the week...I think I will keep it here and see how I react. Phil Hernon has some dosing schemes like this and I thought what the hey. I look at it like Grunts and lakes idea about igf...when we are kids we grow in spurts...(gh spurts). Sometimes it is actually visual from day to day. The body seems (and this is my opinion as well as some others) that these spurts somehow help the growth process even as an adult. Receptor clearance perhaps...igf being rasied in one brief spurt..oh and not being on for six months...I tend to have shorter cycles..yeah this goes against the grain and I am willing to take a hanging for it...but someone has to try and break the "1992 paradigm" Just imagine buying 500ius and that's all you need for a year...ahh the money I could save..and make the ol lady happy...more money...more super supplements...My next step is to mix peg mgf and ifg r3 with it...with the slin and gh protocol. I plan on keeping a log...if I ever get their.
  •   

      
     

Similar Forum Threads

  1. Interesting side effect from clonidine use
    By Kid in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 03-06-2008, 12:48 AM
  2. Weird side effects from simple vitamins
    By liftinw8 in forum Nutrition / Health
    Replies: 4
    Last Post: 12-18-2006, 03:52 PM
  3. Not getting side effects from Trimax, normal?
    By Grant in forum Supplements
    Replies: 21
    Last Post: 10-28-2004, 10:13 AM
  4. Side effects from Oxavar or mohn?
    By MarcoNJ in forum Anabolics
    Replies: 6
    Last Post: 06-06-2004, 10:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in